Health knowledge made personal
Join this community!
› Share page:

WHAT CAN I TAKE FOR THE WITHDRAWAL SYMTOMS OF SERTRALINE?


Posted by ROSE

I TAPPERED SERTRALINE FROM 150 MGS. TO 25 MGS FOR A PERIDO OF TWO MONTHS, WHEN I FINALLY DIDN'T TAKE ANYTHING, AT THE BEGINNING I WAS FEELING VERY WELL,BUT THREE DAYS AFTER MY HEAD FEELS LIKE IT HAS WATER MOVING INSIDE, CHILLS , TERRIBLE HEADACHES, I AM JUST AFRAID TO WALK AND FALL DOWN, I AM FEELING TERRIBLE, AT THAT THIRD DAY I ALSO STARTED TAKING A DOSIS OF 250 MGS. OF RHODIOLA ROSEA, THE NATURAL ANDTIDEPRESSIVE, IT HAS BEEN A WEEK AND MY SYMTOMS DON'T DISSAPEAR, I AM GETTIN FRUSTRATED AND I NEED TO GO OUT OF TOWN IN A JOB IN TEN DAYS, I DON'T WANT TO FEEL LIKE THIS, OTHERWISE I WILL NOT BE ABLE TO DO IT, I ALSO FEEL LIKE I HAVE A FLUE AND I DON'T HAVE IT. I HAVE TAKEN ALLERGY MEDICINE, AT FIRST IT WORKED WELL, AND THEN IT DID NOT, I AM ALSO TAKING ATIVAN AND IT HELPS A LITTLE BIT, I REALLY DON'T WANT TO GO BACK TO SERTRALINE, I ALREADY WENT THROUGH SO MUCH AND HAVE TO START THE SUFFERING AGAIN, WHAT CAN I TAKE TO COPE WITH THIS, THANK YOU. ROSE
 
Post an answer
Write a comment: